# SDR FY4Y2013101600005

- Difficulty date: October 14, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Filed by: Air Asia Co. Ltd., repair station FY4Y197M
- Aircraft: N86425
- Make and model: Boeing 727212
- Aircraft serial: 21459
- Aircraft time: 69,193 hours, 40,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 69,193 hours, 40,373 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 7C CHECK & CPCP INSPECTION, INSPECTOR PERFORMED VISUAL INSPECTION AND FOUND CORROSION ON CENTER WING LOWER SURFACE BETWEEN STRINGER 4C & 5C, WING LBL 24 TO LBL 28,   AFTER BLEND OUT OF CORROSION, FOUND OUT OF LIMITS IAW SRM 57-30-1, TABLE 1.
